MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 16 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 16 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-22123-F
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#:(b)(4).
 
Event or Problem Description
It was reported "one of set luer-hub broken.One of set guide wire broken." additional information received from the customer states the luer hub was " separated from the extension line".The device was removed and replaced.There was no patient harm or injury.The patient's current condition is reported as "fine".Associated mdr numbers include:3006425876-2025-00376 and 3006425876-2025-00375.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one, 3-lumen cvc for analysis.Signs of use in the form of biological material were observed inside the catheter body.Visual analysis revealed that the distal extension line was separated.The point of separation was located at the juncture hub; however, a portion of the extension line was still molded within the juncture hub.Microscopic examination confirmed the separation and revealed that the edges were rough/jagged.Further analysis also revealed that the distal line extrusion was narrowed, which is indicative that undue force resulted in the line becoming stretched.In an area where narrowing was observed, the outer diameter of the distal line measured 1.43mm, which is below the specification limits of 1.68mm-1.78mm per the distal extension line extrusion product drawing.The inner diameter in an area of observed narrowing measured 0.9906mm, which is not within the specification limits of 1.14mm-1.24mm per the distal extension line extrusion product drawing.In an area where no narrowing was observed, the outer diameter of the distal line measured 1.69mm, which is within the specification limits of 1.68mm-1.78mm per the distal extension line extrusion product drawing.The inner diameter in an area where no narrowing was observed measured 1.168mm , which is within the specification limits of 1.14mm-1.24mm per the distal extension line extrusion product drawing.The discrepancies with the outer and inner diameters measuring below the specification limits confirm that the extrusion was narrowed due to stretching.A manual tug test confirmed that the distal line was secure within the brown luer hub.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested".The report of an extension line/juncture hub separation was confirmed through investigation of the returned sample.Visual analysis revealed that the distal line was separated from the juncture hub; however, a portion of the extrusion was still molded within the juncture hub.Visual analysis also revealed that a section of the separated line was narrowed and appeared stretched.Dimensional analysis confirmed that this narrowed section measured below the specification limits which indicates that the extension line was stretched prior to fracturing.A device history record review was performed, and no relevant findings were identified.Based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 3-LUMEN 12 FR X 16 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21847192
Report Number3006425876-2025-00375
Device Sequence Number20824022
Product Code FOZ
UDI-Device Identifier00801902102188
UDI-Public(01)00801902102188(11)240213(17)260103(10)71F24B0784(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/03/2026
Device Catalogue NumberCS-22123-F
Device Lot Number71F24B0784
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown